# SDR JR2R2011071800311

- Difficulty date: July 18, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,859 hours, 12,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Fuselage
- Part time: 15,859 hours, 12,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 364 CORRODED FROM STRINGER 27L TO 26R.  REPAIRED FRAME FD 364 STRINGER 24L TO 24R IAW MESA RO CRJ9-53-0736.
